# SDR C2XA08CL053

- Difficulty date: May 1, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 16,152 hours, 16,312 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Chafed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2419 - THE CREW REPORTED A APU FIRE DETECT FAIL MESSAGE INTERMITTENTLY DURING FLIGHT.  MAINTENANCE INSPECTED AND REPAIRED A CHAFED WIRE ON THE APU HARNESS.  PERFORMED OPERATIONAL CHECKS OF THE SYSTEM.
